# SDR AALA20170605002

- Difficulty date: June 5, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217512
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING OTBD FLAP CENTER HINGE FITTING AT STUD ATTACH POINTS.  REMOVED AND REPLACED THE HINGE FITTING IAW AMM 57-40-01-201.
